Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 262, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Oct 2, 2014, 8:11 AM CDT for Sedgwick County, Kansas. It was in force for 34 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2014, 8:11 AM CDT (13:11 UTC)
- Expired
- Oct 2, 2014, 8:45 AM CDT
- In force
- 34 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 9 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 8:25 AM CDT | HAIL 0.25 | 3 Ssw Downtown Wichita, KS | |
| Oct 2, 8:30 AM CDT | HAIL 0.88 | 3 W Andover, KS | NICKEL SIZED HAIL NEAR GREENWHICH AND KELLOGG |
| Oct 2, 8:30 AM CDT | HAIL 1.25 | 6 Ese Downtown Wichita, KS | DELAYED REPORT OF HALF DOLLAR SIZE HAIL REPORTED NEAR HARRY AND ROCK |
| Oct 2, 8:32 AM CDT | HAIL 1 | 4 Wsw Andover, KS | QUARTER SIZE HAIL REPORTED NEAR KELLOGG AND GREENWICH |
| Oct 2, 8:41 AM CDT | HAIL 0.75 | 4 W Andover, KS | PENNY SIZED HAIL NEAR CENTRAL AND GREENWICH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 8:00 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 1.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1377 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
388
WUUS53 KICT 021311
SVRICT
KSC173-021345-
/O.NEW.KICT.SV.W.0262.141002T1311Z-141002T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
811 AM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 845 AM CDT
* AT 809 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAYSVILLE...
AND MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
DOWNTOWN WICHITA...SOUTH WICHITA...MCCONNELL AIR FORCE BASE...EAST
WICHITA...NORTHEAST WICHITA...OAKLAWN...BEL AIRE...KECHI AND JABARA
AIRPORT.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 37 AND 54.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 0 AND 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3758 9751 3779 9732 3785 9716 3764 9716
3748 9740
TIME...MOT...LOC 1312Z 231DEG 36KT 3761 9734
HAIL...1.00IN
WIND...<50MPH
$$
PEARCE2 follow-up statements
099
WWUS53 KICT 021323
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
823 AM CDT THU OCT 2 2014
KSC173-021345-
/O.CON.KICT.SV.W.0262.000000T0000Z-141002T1345Z/
SEDGWICK KS-
823 AM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SEDGWICK COUNTY UNTIL 845 AM CDT...
AT 822 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EAST
WICHITA...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
NORTHEAST WICHITA...BEL AIRE...KECHI AND JABARA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3758 9751 3779 9732 3785 9716 3764 9716
3748 9740
TIME...MOT...LOC 1324Z 227DEG 34KT 3768 9724
HAIL...1.00IN
WIND...<50MPH
$$
PEARCE962
WWUS53 KICT 021336
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
836 AM CDT THU OCT 2 2014
KSC173-021346-
/O.EXP.KICT.SV.W.0262.000000T0000Z-141002T1345Z/
SEDGWICK KS-
836 AM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEDGWICK COUNTY
WILL EXPIRE AT 845 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3758 9751 3779 9732 3785 9716 3764 9716
3748 9740
TIME...MOT...LOC 1336Z 227DEG 34KT 3775 9714
$$
PEARCEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 7:04 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Oct 2, 7:04 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 704 AM CDT THU OCT 2 2014 ...UPDATED FOR 12Z AVIATION DISCUSSION... .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 319 AM CDT THU OCT 2 2014 CURRENT SURFACE OBSERVATIONS AND FINE LINE ON RADAR IMAGERY SHOW THE COLD FRONT PUSHING THROUGH BARTON...ELLSWORTH...AND LINCOLN COUNTIES ACROSS CENTRAL KANSAS. STARTING TO SEE SOME ELEVATED CONVECTION DEVELOP BEHIND THE FRONT...THIS CONVECTION SHOULD CONTINUE TO FILL IN ACROSS CENTRAL KANSAS THROUGHOUT THE MORNING HOURS AS UPPER LEVEL ENERGY APPROACHES FROM THE WEST. AS THIS ENERGY CONTINUES LIFTS INTO SOUTHWEST KANSAS FOR TODAY...THE MAIN CONCERN WILL BE THE POTENTIAL FOR STRONG-SEVERE STORMS THAT WILL LIKELY DEVELOP AHEAD OF THE COLD FRONT EAST OF THE FLINT HILLS THIS AFTERNOON. ONGOING CONVECTION ACROSS FAR SOUTHEAST KANSAS WILL CONTINUE INTO THE MORNING HOURS AS MOISTURE TRANSPORT CONTINUES AHEAD OF THE COLD FRONT. ANY LINGERING CLOUDS IN SOUTHEAST KANSAS MAY INHIBIT SURFACE HEATING AND FURTHER DESTABILIZATION...HOWEVER WITH STRONG FORCING ALONG THE COLD FRONT AND WEAK/MODERATE INSTABILITY ALREADY IN PLACE EXPECT STRONG-SEVERE STORMS TO REDEVELOP ALONG AND EAST OF THE FLINT HILLS DURING THE EARLY AFTERNOON HOURS. THE MAIN THREAT WILL INITIALLY BE LARGE HAIL WITH SURFACE BASED CAPE RANGING FROM 2000-3000J/KG AND DEEP LAYER SHEAR APPROACHING 40-50KTS. STRAIGHT LINE DAMAGING WINDS WILL BECOME THE MAIN THREAT ONCE THE DEEP LAYER SHEAR BECOMES ORIENTED PARALLEL TO FORCING ALONG THE COLD FRONT AND STORMS CONGEAL INTO A SQUALL LINE. THIS LINE OF STORMS WILL VACATE SOUTHEAST KANSAS THIS EVENING AND USHER IN COOLER AND DRIER AIR FOR FRIDAY AND THE WEEKEND. A SECOND COLD FRONT WILL PUSH THROUGH CENTRAL KANSAS ON FRIDAY AS AN AREA OF HIGH PRESSURE DROPS DOWN FROM THE NORTHERN ROCKIES. NORTHERLY WINDS WILL INCREASE THROUGHOUT FRIDAY AND COOLER AIR WILL SETTLE INTO CENTRAL KANSAS FRIDAY NIGHT. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL LEAD TO TEMPERATURES DROPPING INTO THE MID 30S ACROSS CENTRAL KANSAS AND UPPER 30S ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. AREAS OF PATCHY FROST MAY DEVELOP...ESPECIALLY ACROSS CENTRAL KANSAS WHERE TEMPERATURES WILL BE COOLER. SATURDAY IS SHAPING UP TO BE A GORGEOUS FALL DAY WITH EASTERLY WINDS AND SEASONAL TEMPERATURES AS NORTHWEST FLOW CONTINUES ACROSS THE AREA. .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 319 AM CDT THU OCT 2 2014 NORTHWEST FLOW WILL CONTINUE ACROSS KANSAS THROUGH WEDNESDAY AS THE UPPER LEVEL WAVE BECOMES CUTOFF OVER THE GREAT LAKES. THE SURFACE RIDGE OF HIGH PRESSURE TRAVERSES CENTRAL AND EASTERN KANSAS SOUTHERLY FLOW WILL RETURN AND TEMPERATURES WILL SLOWLY WARM BACK UP INTO THE 80S BY EARLY NEXT WEEK. RITZMAN && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 703 AM CDT THU OCT 2 2014 WARM ADVECTION AND LOW LEVEL MOISTURE TRANSPORT CONTINUES TO LEAD TO PREFRONTAL SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF SE KS MAINLY TO THE EAST OF THE KCNU TAF SITE. EXPECT THIS AREA OF SHOWERS TO GRADUALLY SHIFT EAST OF THE AREA IN SW MO...SO WILL KEEP A VCSH FOR ANY LINGERING SHOWERS THIS MORNING. NEXT CONCERN WILL A STRONG COLD FRONT THAT IS CURRENTLY BISECTING THE FORECAST AREA...MAINLY LOCATED ALONG AND JUST WEST OF THE KS TURNPIKE. SEEING SOME TRANSIENT IFR CIGS ALONG THE LEADING EDGE OF THIS FRONT...THAT WILL AFFECT THE KHUT/KSLN TAF SITES FOR AN HOUR OR TWO BEFORE MOVING EAST. THE MAIN SHORTWAVE THAT IS HELPING PUSH THIS FRONT EAST-SOUTHEAST IS CURRENTLY MOVING ACROSS WRN KS. THIS IMPULSE WILL INCREASE LIFT UNDER THE RESIDENT COLD CORE LEADING TO ELEVATED POST FRONTAL SHOWERS AND SOME TSRA AFTER THE FRONT MOVES EAST ACROSS INITIALLY CENTRAL KS...NEAR THE KRSL/KSLN TAF SITES. THEN FURTHER EAST LATER THIS MORNING FOR THE KHUT/KICT TAFS AS WELL. THINK THIS SHRA ACTIVITY AND ASSOCIATED MVFR CIGS WILL LINGER ACROSS MOST OF THE FORECAST AREA UNTIL THE AFTERNOON HOURS. AS THE FRONT PUSHES EAST...THERE IS A SMALL CHANCE OF TSRA DEVELOPING ALONG THE FRONT OVER SE KS. BUT RAPID PROGRESSION OF FRONT THIS MORNING WILL KEEP THIS CHANCE FURTHER TO THE EAST OF THE FORECAST AREA...SO WILL GO WITH JUST SOME POST FRONTAL VCSH FOR KCNU FOR NOW. CLOUD COVER WILL CLEAR OUT RAPIDLY FROM WEST TO EAST THIS EVENING...AS COOLER/DRIER AIR MOVES ACROSS THE AREA. ANOTHER REINFORCING COLD FRONT WILL DROP SOUTH ACROSS THE FORECAST AREA AFTER 06Z/FRI...WHICH COULD LEAD TO SOME GUSTY NORTH WINDS. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 72 47 64 37 / 50 10 0 0 HUTCHINSON 68 46 64 36 / 50 10 10 0 NEWTON 70 46 63 36 / 50 10 10 0 ELDORADO 74 47 63 36 / 60 10 10 0 WINFIELD-KWLD 75 48 65 38 / 50 10 0 0 RUSSELL 65 43 61 35 / 60 10 10 0 GREAT BEND 65 44 62 36 / 60 10 10 0 SALINA 66 45 60 36 / 60 10 10 0 MCPHERSON 67 46 61 36 / 60 10 10 0 COFFEYVILLE 85 51 66 37 / 90 40 0 0 CHANUTE 82 50 63 35 / 90 40 10 0 IOLA 80 50 62 35 / 90 40 10 0 PARSONS-KPPF 84 50 64 36 / 90 40 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 2, 5:30 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 530 AM CDT THU OCT 2 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-031030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 530 AM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA THIS MORNING...A FEW THUNDERSTORMS COULD BE STRONG...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED THIS MORNING. BY EARLY AFTERNOON AS A COLD FRONT CONTINUES TO MOVE EAST TOWARDS THE FLINT HILLS...SEVERE THUNDERSTORMS ARE EXPECTED TO REDEVELOP AHEAD OF THE FRONT. THE MAIN THREAT WILL INITIALLY BE QUARTER SIZE HAIL...AND THEN SHOULD TRANSITION INTO A DAMAGING WIND THREAT AS STORMS CONGEAL INTO A LINE. THESE STORMS WILL PUSH OUT OF SOUTHEAST KANSAS BY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY STILL BE NEEDED FOR THIS AFTERNOON ACROSS SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMR
In the hours before
Special weather statement, Oct 2, 2:32 AM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
232 AM CDT THU OCT 2 2014
KSZ095-096-020815-
NEOSHO-WILSON-
232 AM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NEOSHO COUNTY IN SOUTHEAST KANSAS...
SOUTHEASTERN WILSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 315 AM CDT
* AT 230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF NEODESHA...OR
18 MILES WEST OF PARSONS...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHANUTE...THAYER...GALESBURG...ERIE...ST. PAUL...EARLTON AND STARK.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
THE STORM IS NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3748 9510 3738 9536 3738 9568 3738 9570
3742 9574 3773 9541 3773 9509
TIME...MOT...LOC 0732Z 236DEG 30KT 3740 9558
KETCHAMSpecial weather statement, Oct 2, 4:44 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
444 AM CDT THU OCT 2 2014
KSZ100-021030-
LABETTE-
444 AM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
LABETTE COUNTY IN SOUTHEAST KANSAS...
* UNTIL 530 AM CDT
* AT 443 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR ALTAMONT...OR 9 MILES SOUTH OF
PARSONS...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
PARSONS...OSWEGO AND LABETTE.
PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.
THE STORM IS NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3738 9532 3738 9509 3701 9507 3700 9544
3722 9547
TIME...MOT...LOC 0945Z 232DEG 34KT 3722 9528
KETCHAMSpecial weather statement, Oct 2, 7:43 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 743 AM CDT THU OCT 2 2014 KSZ069-083-092-093-021330- BUTLER-COWLEY-SEDGWICK-SUMNER- 743 AM CDT THU OCT 2 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS... NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS... SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... NORTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 830 AM CDT * AT 741 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR CONWAY SPRINGS...OR 17 MILES NORTHWEST OF WELLINGTON...MOVING NORTHEAST AT 30 MPH. ANOTHER STRONG STORM WAS LOCATED JUST SOUTH OF WELLINGTON. * LOCATIONS IMPACTED INCLUDE... DOWNTOWN WICHITA...VIOLA...CLEARWATER...OXFORD...BELLE PLAINE... UDALL...MULVANE...HAYSVILLE...WICHITA MID CONTINENT AIRPORT...WEST WICHITA...DERBY...SOUTH WICHITA...MCCONNELL AIR FORCE BASE...ROSE HILL...EAST WICHITA...NORTHEAST WICHITA...PARK CITY...ANDOVER... DOUGLASS AND WELLINGTON AIRPORT. DIME SIZE HAIL IS POSSIBLE WITH THIS STORM. && LAT...LON 3787 9733 3758 9684 3711 9732 3743 9778 TIME...MOT...LOC 1243Z 222DEG 28KT 3744 9761
Special weather statement, Oct 2, 7:47 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
747 AM CDT THU OCT 2 2014
KSZ093-098-021330-
CHAUTAUQUA-COWLEY-
747 AM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
EASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 830 AM CDT
* AT 744 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR HARDY...OR 19 MILES SOUTHEAST
OF WINFIELD...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
DEXTER...CEDAR VALE...MAPLE CITY AND CAMBRIDGE.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3705 9696 3748 9655 3748 9654 3729 9653
3730 9634 3730 9633 3710 9636 3699 9663
3699 9693
TIME...MOT...LOC 1247Z 235DEG 26KT 3703 9680
KETCHAMThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 7:14 PM CDT | Special Weather Statement | ICT | Labette | 31 min |
| Oct 1, 7:22 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 38 min |
| Oct 1, 7:24 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 51 min |
| Oct 1, 7:35 PM CDT | Special Weather Statement | ICT | Labette | 25 min |
| Oct 1, 8:00 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 30 min |
| Oct 1, 8:16 PM CDT | Special Weather Statement | ICT | Greenwood | 29 min |
| Oct 1, 8:28 PM CDT | Special Weather Statement | ICT | Allen | 32 min |
| Oct 2, 12:21 AM CDT | Special Weather Statement | ICT | Cowley | 39 min |
| Oct 2, 1:01 AM CDT | Special Weather Statement | ICT | Cowley | 44 min |
| Oct 2, 2:08 AM CDT | Special Weather Statement | ICT | Montgomery | 52 min |
| Oct 2, 2:32 AM CDT | Special Weather Statement | ICT | Neosho | 43 min |
| Oct 2, 4:44 AM CDT | Special Weather Statement | ICT | Labette | 46 min |
| Oct 2, 7:43 AM CDT | Special Weather Statement | ICT | Sedgwick, Sumner | 47 min |
| Oct 2, 7:47 AM CDT | Special Weather Statement | ICT | Cowley | 43 min |
| Oct 2, 8:28 AM CDT | Special Weather Statement | ICT | Chautauqua | 47 min |
| Oct 2, 8:30 AM CDT | Special Weather Statement | ICT | Cowley | 30 min |
| Oct 2, 8:40 AM CDT | Special Weather Statement | ICT | Butler | 35 min |
| Oct 2, 8:46 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 29 min |
| Oct 2, 8:53 AM CDT | Special Weather Statement | ICT | Butler | 37 min |
| Oct 2, 9:04 AM CDT | Special Weather Statement | ICT | Butler | 26 min |
| Oct 2, 9:15 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 16 min |
| Oct 2, 9:28 AM CDT | Special Weather Statement | ICT | Greenwood | 32 min |
| Oct 2, 9:36 AM CDT | Special Weather Statement | ICT | Wilson | 24 min |
| Oct 2, 10:06 AM CDT | Special Weather Statement | ICT | Neosho | 24 min |
| Oct 2, 1:37 PM CDT | Special Weather Statement | ICT | Labette, Neosho | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.